К теории конформных отображений двусвязных областей

Г.Я. Хажалия

Matematiceskij sbornik

  • Volume: 50, Issue: 1, page 97-106
  • ISSN: 0368-8666

How to cite


Хажалия, Г.Я.. "К теории конформных отображений двусвязных областей." Matematiceskij sbornik 50.1 97-106. <http://eudml.org/doc/65149>.

author = {Хажалия, Г.Я.},
journal = {Matematiceskij sbornik},
keywords = {Complex functions},
language = {rus},
number = {1},
pages = {97-106},
publisher = {Tipogr. Lissnera i Sobko},
title = {К теории конформных отображений двусвязных областей},
url = {http://eudml.org/doc/65149},
volume = {50},

AU - Хажалия, Г.Я.
TI - К теории конформных отображений двусвязных областей
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 50
IS - 1
SP - 97
EP - 106
LA - rus
KW - Complex functions
UR - http://eudml.org/doc/65149
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.